testo booster + accutane
- 08-07-2007, 07:06 PM
- 08-07-2007, 08:28 PM
Yes. Very bad. Do not even think about it. It will bring your acne back.
- 08-07-2007, 08:57 PM
how long do you think i should wait after i go off accutane to start taking it?
08-07-2007, 09:04 PM
08-07-2007, 09:25 PM
Havoc is not really just a test booster, it's a steroid.
Just wanted to throw that out there.
08-07-2007, 09:28 PM
haha accutane = harsh on liver = need blood tests
havoc = harsh on liver
accutane + havoc = DISASTER ZONE
08-07-2007, 09:29 PM
i did a 4 week cycle b4 i went on accutane and didn't have a problem with an increase in acne on havoc when i did superdrol i broke out bad.
08-07-2007, 09:35 PM
yah but we are not talking acne here... we are talking your liver most importantly... screw acne if you F$ck your liver you mightas well pack up your balls
Next, i have done accutane and wait a couple months. 1. to let your liver values return to normal 2. to prevent another surge in acne... i broke out HUGE a month after, for some reason... then never a pimple again
Similar Forum Threads
- By bbphato in forum SupplementsReplies: 123Last Post: 01-11-2010, 02:41 PM
- By anbes in forum SupplementsReplies: 0Last Post: 12-20-2009, 09:51 AM
- By spiro in forum PheromonesReplies: 2Last Post: 04-09-2009, 09:03 AM
- By anabolicloc in forum AnabolicsReplies: 1Last Post: 10-21-2007, 05:17 PM
- By hawks31 in forum SupplementsReplies: 7Last Post: 07-21-2007, 01:59 AM